# SDR DXTA2024112001190

- Difficulty date: November 18, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N389QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800149
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG EXIT SIGN/LIGHT: THE RED EXIT SIGN ON THE VERTICAL POST FORWARD OF THE MAIN ENTRY DOOR DOES NOT ILLUMINATE WHILE TESTING THE EMERGENCY LIGHTS. VERIFIED DISCREPANCY. REMOVED FWD MED INTERIOR UPHOLSTERY. INSPECTED WIRING AND SECURITY OF CONNECTION. NO DEFECTS NOTED. DISCONNECTED LIGHT ASSY. VERIFIED VOLTAGE AT CONNECTOR. INSPECTED PLUG ON LAGHTING SIDE, AND FOUND THE CONTACT PUSHED BACK IN CONNECTOR. USED INSERTION TOOL TO ENGAGE CONTACT. RECONNECTED CONNECTOR AS REQUIRED. OPS CHECK GOOD. RE SECURED FORWARD DOOR INERIOR UPHOLSTERY. NO DEFECTS NOTED. REFERENCED CE-680 WIRING DIAGRAM 33-50-01 & MM CHAP 33-50-10 / MULTIMETER: JE1572
